On a class of fractional order differential inclusions with infinite delays

Tran Dinh Ke Valeri Obukhovskii Ngai-Ching Wong Jen-Chih Yao

Spectral Theory and Operator Algebra mathscidoc:1910.43657

Applicable Analysis, 92, (1), 115-137, 2013.1
Our aim is to study fractional order differential inclusions with infinite delays in Banach spaces. We impose the regularity condition on multivalued nonlinearity in terms of measures of noncompactness to get the existence result. Some properties of the solution map are proved.
No keywords uploaded!
[ Download ] [ 2019-10-20 20:57:09 uploaded by Ngai_Ching_Wong ] [ 243 downloads ] [ 0 comments ]
@inproceedings{tran2013on,
  title={On a class of fractional order differential inclusions with infinite delays},
  author={Tran Dinh Ke, Valeri Obukhovskii, Ngai-Ching Wong, and Jen-Chih Yao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205709354216186},
  booktitle={Applicable Analysis},
  volume={92},
  number={1},
  pages={115-137},
  year={2013},
}
Tran Dinh Ke, Valeri Obukhovskii, Ngai-Ching Wong, and Jen-Chih Yao. On a class of fractional order differential inclusions with infinite delays. 2013. Vol. 92. In Applicable Analysis. pp.115-137. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020205709354216186.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved